MAUDE Adverse Event Report: COOK INC SAFE-T-J ROSEN CATHETER EXCHANGE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J ROSEN CATHETER EXCHANGE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G01253
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Renal Impairment (4499)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, six days after an unspecified procedure, during which four safe-t-j rosen catheter exchange wire guides were used, a dissection of the right renal artery was noted, which was treated conservatively.Per the reporter, the dissection occurred after placement of bridging stents and was considered possibly related to a cook wire guide, as the event ¿could have occurred¿ during cannulation of the vessel.The event was considered causally related to the procedure and possibly related to the treated disease and ¿pathological vessel walls¿.Per the user/reporter, the event did not occur due to a device deficiency.The user could not specify what device was involved exactly.There has been no report that the patient required any additional procedures or experienced any adverse effects due to this event.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: as reported, six days after an unspecified procedure, during which four safe-t-j rosen catheter exchange wire guides were used, a dissection of the right renal artery was noted, which was treated conservatively.Per the reporter, the dissection occurred after placement of bridging stents and was considered possibly related to a cook wire guide, as the event "could have occurred" during cannulation of the vessel.The event was considered causally related to the procedure and possibly related to the treated disease and "pathological vessel walls".Per the user/reporter, the event did not occur due to a device deficiency.The user could not specify what device was involved exactly.There has been no report that the patient required any additional procedures or experienced any adverse effects due to this event.Additional information was received 30may2025.The cook wires did not malfunction in any way.The patient developed post-operative oliguria and elevated creatinine levels, which were managed with medication adjustment.Administration of additional fluids prior to discharge significantly improved both urine output and creatinine levels.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.A document-based investigation evaluation was performed.A review of the device history record found no relevant non-conformances on the lot.A review of complaint history found no additional complaints for this lot number.The product ifu states "do not advance or withdraw a wire guide when resistance is encountered, a perforation could occur." a review of the device master record (dmr) concluded that sufficient inspection activities are in place prior to distribution.The information provided upon review of the dmr, dhr, and ifu suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that the patient¿s anatomy and procedural issues contributed to this event.The user reported that the event was possibly related to the treated disease and ¿pathological vessel walls¿.The user also reported that the dissection could have occurred during cannulation of the right renal artery with a wire.The risk analysis was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 30may2025.The cook wires did not malfunction in any way.The patient developed post-operative oliguria and elevated creatinine levels, which were managed with medication adjustment.Administration of additional fluids prior to discharge significantly improved both urine output and creatinine levels.

Brand Name
SAFE-T-J ROSEN CATHETER EXCHANGE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21738026
Report Number1820334-2025-00314
Device Sequence Number4046166
Product Code DQX
UDI-Device Identifier00827002012530
UDI-Public(01)00827002012530(17)290711(10)16150284
Combination Product (Y/N)N
PMA/510(K) Number
K171764
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG01253
Device Catalogue NumberTHSCF-35-260-1.5-ROSEN
Device Lot Number16150284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer05/30/2025
06/27/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date06/06/2025
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JCDS-2022-EDS-HC; TSCMG-35-260-7-LES; TSCMG-35-300-E-LESDC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown